# SDR MASA2011010501615

- Difficulty date: January 2, 2011
- Submitted: January 6, 2011
- Operation: Air carrier
- Aircraft: N715SF
- Make and model: Cndair CL6002B19
- Aircraft serial: 7115
- Aircraft time: 34,264 hours, 32,352 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: PA010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANTS EMERGENCY FLASHLIGHT BATTERY DEAD.  MX REPLACED F/A'S FLASHLIGHT BATTERY.
